Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 253

All articles in this issue are freely accessible.

Compactifications of the generalized Jacobian variety
Tadao Oda and C. S. Seshadri.
Trans. Amer. Math. Soc. 253 (1979), 1-90
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536936
Multiplications on cohomology theories with coefficients
Alvin Frank Martin.
Trans. Amer. Math. Soc. 253 (1979), 91-120
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536937
Natural endomorphisms of Burnside rings
Andreas Blass.
Trans. Amer. Math. Soc. 253 (1979), 121-137
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536938
On sufficient conditions for harmonicity
P. C. Fenton.
Trans. Amer. Math. Soc. 253 (1979), 139-147
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536939
An algebraic determination of closed orientable $3$-manifolds
William Jaco and Robert Myers.
Trans. Amer. Math. Soc. 253 (1979), 149-170
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536940
The spaces of functions of finite upper $p$-variation
Robert R. Nelson.
Trans. Amer. Math. Soc. 253 (1979), 171-190
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536941
Differentiability of measures associated with parabolic equations on infinite-dimensional spaces
M. Ann Piech.
Trans. Amer. Math. Soc. 253 (1979), 191-209
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536942
On the positive spectrum of Schrödinger operators with long range potentials
G. B. Khosrovshahi, H. A. Levine and L. E. Payne.
Trans. Amer. Math. Soc. 253 (1979), 211-228
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536943
Dixmier’s representation theorem of central double centralizers on Banach algebras
Sin-ei Takahasi.
Trans. Amer. Math. Soc. 253 (1979), 229-236
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536944
Dirichlet forms associated with hypercontractive semigroups
James G. Hooton.
Trans. Amer. Math. Soc. 253 (1979), 237-256
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536945
Dispersion points for linear sets and approximate moduli for some stochastic processes
Donald Geman.
Trans. Amer. Math. Soc. 253 (1979), 257-272
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536946
Difference equations over locally compact abelian groups
G. A. Edgar and J. M. Rosenblatt.
Trans. Amer. Math. Soc. 253 (1979), 273-289
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536947
Smooth orbit equivalence of ergodic $R^{d}$ actions, $d≥2$
Daniel Rudolph.
Trans. Amer. Math. Soc. 253 (1979), 291-302
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536948
$𝜎$-connectedness in hereditarily locally connected spaces
J. Grispolakis and E. D. Tymchatyn.
Trans. Amer. Math. Soc. 253 (1979), 303-315
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536949
On the global asymptotic behavior of Brownian local time on the circle
E. Bolthausen.
Trans. Amer. Math. Soc. 253 (1979), 317-328
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536950
The structure of supermanifolds
Marjorie Batchelor.
Trans. Amer. Math. Soc. 253 (1979), 329-338
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536951
Pseudo-integral operators
A. R. Sourour.
Trans. Amer. Math. Soc. 253 (1979), 339-363
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536952
Optimal stochastic switching and the Dirichlet problem for the Bellman equation
Lawrence C. Evans and Avner Friedman.
Trans. Amer. Math. Soc. 253 (1979), 365-389
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536953
The atomic decomposition for parabolic $H^{p}$ spaces
Robert H. Latter and Akihito Uchiyama.
Trans. Amer. Math. Soc. 253 (1979), 391-398
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 536954
American Mathematical Society